Psychiatry & Psychology--General/social Phobias, nervousnes
Before two years, I was diagnosed with anxiety. At that time my main problems were, lack of sleep, mood swings, lack of confidence, headaches and panic attacks. I visited a psychiatrist, they prescribed me Escitalopram (cipralex). I then started to take cipralex. After taking that medicine for three to four months, my condition has been just fabulous. I went to doctor to inform him that I am alright now. Doctor told me not to discontinue the medicine now, so I continued taking that medicine for next six months, after six months, i visited the doctor again, he told me to gradually discontinue the medicine, so slowly slowly i began to discontinue that medicine (after taking it for more than nine months). After I stopped taking Escitalopram, my condition was good.
But now after one year, i am feeling A little shyness and panic attack feelings. When i have to face a big crowd alone (just like going to the stage and facing a huge viewers alone) i feel so anxious at that time, i just feel that i will lose my conScious now, i will fall down , my hearth and breathing become a liTtle fast. please give me some tips on how to behave and what to do when you come to know that you are going to lose your conSciousness or going to suffer a panic attack. BecauSe after few weeks, i am going to my police training(starting my career as police), where i have a face a lot of crowd because at that place, there will be at least 450 students with ME for training.
ThatS why i am little nervous, please help me, i will be thankful to you.
Unfortunately, the illness is coming back but fortunately we know it responds to medication. You should return to your doctor to have this looked at again. The doctor did the absolute correct thing, discontinuing the medication after about a year, but unfortunately this does return in a third of cases. It usually responds just as nicely the second time around.